MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE

OLYMPUS WINTER & IBE GMBH HF-RESECTION ELECTRODE
Model Number A22205C
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2 marked in error.The device was returned to olympus for evaluation where service confirmed the customer's complaint and discovered the reportable malfunction.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely wear and tear.A definitive root cause cannot be identified.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
The customer reported to olympus that the device had a defective loop of the electrode and failed to ignite properly during an unspecified procedure.The procedure was completed successfully with another electrode.The device was returned to service where evaluation found the wire at the distal end was broken.There was no harm or user injury reported due to the event.This report is being submitted for the reportable malfunction found at evaluation.

Brand Name
HF-RESECTION ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17075259
Report Number9610773-2023-01565
Device Sequence Number15138202
Product Code GCP
UDI-Device Identifier14042761036709
UDI-Public14042761036709
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K954488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22205C
Device Catalogue NumberA22205C
Device Lot Number1000105914
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown